# SDR VNAA2016021900024

- Difficulty date: February 19, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 3,691 hours, 3,458 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Door Warning Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RECEIVING AN AFT CARGO DOOR MESSAGE DURING INITIAL CLIMB.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT, R & R THE AFT CARGO DOOR WIRE HARNESS AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
